# SDR AUS20020671

- Difficulty date: July 1, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2700 · Flight Control System
- Part: Control Quadrant
- Part number: 82710202001
- Condition: Faulty
- Location: Flight Controls
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) UNCOMMANDED ROLL DISCONNECT. INVESTIGATION COULD FIND NO DEFINITE CAUSE FOR THE DEFECT BUT FOUND THE CABLES MARGINALLY SLACK AND ASLIGHT SMEARING OF GREASE ON THE CLUTCH FACES.
